# SDR SWAA2023112115613

- Difficulty date: October 27, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2EA) 2023-659234<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2EA) IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST OF BATTERY PACK. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2EA) IAW B737-700 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST OF BATTERY PACK. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW.JOB COMPLETED.
